Alert archive / Oklahoma / River Flood Warnings in 2009

River Flood Warning 52, NWS Tulsa, OK

October 30, 2009Ottawa County, Oklahoma

NWS Tulsa, OK issued this river flood warning at Oct 30, 2009, 8:20 AM CDT for Ottawa County, Oklahoma. It took effect at Nov 1, 2009, 6:00 AM CST. It was in force for 84 min.

The area

The counties it named.

The facts

Issued
Oct 30, 2009, 8:20 AM CDT (13:20 UTC)
In effect from
Nov 1, 2009, 6:00 AM CST
Expired
Nov 1, 2009, 7:24 AM CST
In force
84 min
Issued by
NWS Tulsa, OK
Flood severity
Minor

County Ottawa County, OK

The radar

The Tulsa radar (KINX), 100 km from the middle of the area, began a volume at 13:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Neosho River near Commerce (COMO2). The gauge peaked at 14.69 ft at Nov 1, 2009, 2:00 AM CST.

actionminormoderate5101510/3010/3111/0111/02
Action stage
14 ft
Minor stage
15 ft
Moderate stage
18 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07185000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KTSA 301320
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
820 AM CDT FRI OCT 30 2009


...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVERS IN OKLAHOMA... 

  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-302120-
/O.NEW.KTSA.FL.W.0052.091101T1200Z-091101T1900Z/
/COMO2.1.ER.091101T1200Z.091101T1200Z.091101T1300Z.NO/
820 AM CDT FRI OCT 30 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE NEOSHO RIVER NEAR COMMERCE.
* FROM SUNDAY MORNING TO SUNDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  700 AM FRIDAY THE STAGE WAS  5.66 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE IS EXPECTED TO RISE TO 
  NEAR FLOOD STAGE SUNDAY MORNING.
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR.

$$
7 follow-up statements
000 
WGUS84 KTSA 301853
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
153 PM CDT FRI OCT 30 2009


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-310253-
/O.EXT.KTSA.FL.W.0052.091101T0000Z-091101T1200Z/
/COMO2.1.ER.091101T0000Z.091101T0000Z.091101T0600Z.NO/
153 PM CDT FRI OCT 30 2009

THE FLOOD WARNING CONTINUES FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* FROM SATURDAY EVENING TO SUNDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  100 PM FRIDAY THE STAGE WAS  7.38 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE IS EXPECTED TO RISE TO 
  NEAR FLOOD STAGE SATURDAY EVENING.
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR.

$$
000 
WGUS84 KTSA 310111
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
811 PM CDT FRI OCT 30 2009


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA..
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-310911-
/O.CON.KTSA.FL.W.0052.091101T0000Z-091101T1200Z/
/COMO2.1.ER.091101T0000Z.091101T0000Z.091101T0600Z.NO/
811 PM CDT FRI OCT 30 2009

THE FLOOD WARNING CONTINUES FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* FROM SATURDAY EVENING TO SUNDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  700 PM FRIDAY THE STAGE WAS 10.20 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE IS EXPECTED TO RISE TO 
  NEAR FLOOD STAGE SATURDAY EVENING.
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR.

$$
000 
WGUS84 KTSA 311412
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
912 AM CDT SAT OCT 31 2009


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA..
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-312212-
/O.CON.KTSA.FL.W.0052.091101T0000Z-091101T1200Z/
/COMO2.1.ER.091101T0000Z.091101T0000Z.091101T0600Z.NO/
912 AM CDT SAT OCT 31 2009

THE FLOOD WARNING CONTINUES FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* FROM THIS EVENING TO SUNDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  800 AM SATURDAY THE STAGE WAS 13.74 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE IS EXPECTED TO RISE TO 
  NEAR FLOOD STAGE THIS EVENING.
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR.

$$
000 
WGUS84 KTSA 311849
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
149 PM CDT SAT OCT 31 2009


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...

  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY.

OKC115-010249-
/O.EXT.KTSA.FL.W.0052.091101T0600Z-091101T1200Z/
/COMO2.1.ER.091101T0600Z.091101T0600Z.091101T0600Z.NO/
149 PM CDT SAT OCT 31 2009

THE FLOOD WARNING CONTINUES FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* FROM LATE TONIGHT TO SUNDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  100 PM SATURDAY THE STAGE WAS 14.20 FEET.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE IS EXPECTED TO RISE TO 
  NEAR FLOOD STAGE SUNDAY BEFORE DAWN.
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR.

$$
000 
WGUS84 KTSA 010111
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
811 PM CDT SAT OCT 31 2009


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-010911-
/O.EXT.KTSA.FL.W.0052.091101T1200Z-091101T1900Z/
/COMO2.1.ER.091101T1200Z.091101T1200Z.091101T1300Z.NO/
811 PM CDT SAT OCT 31 2009

...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* FROM SUNDAY MORNING TO SUNDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  700 PM SATURDAY THE STAGE WAS 14.46 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE IS EXPECTED TO RISE TO 
  NEAR FLOOD STAGE SUNDAY MORNING.
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR.

$$
000 
WGUS84 KTSA 010131 CCA
FLSTSA
FLOOD STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
811 PM CDT SAT OCT 31 2009


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-011500-
/O.EXT.KTSA.FL.W.0052.091101T1200Z-091101T1900Z/
/COMO2.1.ER.091101T1200Z.091101T1200Z.091101T1300Z.NO/
811 PM CDT SAT OCT 31 2009

...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* FROM SUNDAY MORNING TO SUNDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  700 PM SATURDAY THE STAGE WAS 14.46 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE IS EXPECTED TO RISE TO 
  NEAR FLOOD STAGE SUNDAY MORNING.
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR.

$$
000 
WGUS84 KTSA 011324
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
724 AM CST SUN NOV 01 2009


...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-011354-
/O.CAN.KTSA.FL.W.0052.000000T0000Z-091101T1900Z/
/COMO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
724 AM CST SUN NOV 01 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* AT  600 AM SUNDAY THE STAGE WAS 14.63 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE CRESTED BELOW FLOOD STAGE
  AT 14.7 FEET.  THE RIVER WILL REMAIN BELOW FLOOD STAGE.
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Oct 30, 6:30 AM CDT, 1 hour 50 minutes earlier.

Area forecast discussion, Oct 30, 6:30 AM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
630 AM CDT FRI OCT 30 2009

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KMLC/KXNA/KFYV/KFSM.

VFR CONDITIONS WILL PREVAIL THROUGH THE FORECAST PERIOD. MID LEVEL
CLOUDINESS WILL RAPIDLY DECREASE LATER THIS MORNING AND EARLY
AFTERNOON WITH ANY VIRGA OR SPRINKLES ENDING AS WELL. WEST TO
SOUTHWEST WINDS WILL OCCASIONALLY GUST TO OVER 20 KNOTS THIS
AFTERNOON BEFORE DIMINISHING QUICKLY AROUND SUNSET. SKIES WILL BE
CLEAR OVERNIGHT.

&&

.PREV DISCUSSION... /ISSUED 244 AM CDT FRI OCT 30 2009/

DISCUSSION...
SHOWERS AND THUNDERSTORMS HAVE MOVED WELL EAST
OF THE FORECAST AREA THIS MORNING AS THE
RESPONSIBLE COLD FRONT MOVES ACROSS THE
MISSISSIPPI VALLEY. WE WILL STILL HAVE TO
DEAL WITH THE ASSOCIATED MID-LEVEL SHORTWAVE
TODAY AS IT MOVES ACROSS THE PLAINS. WILL
NOT GO WITH ANY POPS FOR TODAY. HOWEVER...
WOULD NOT BE SURPRISED TO SEE SOME DRIZZLE
THIS AFTERNOON.

AFTER TODAY...IT LOOKS LIKE SMOOTH SAILING
ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS
FOR THE REMAINDER OF THE FORECAST PERIOD. HIGH
PRESSURE WILL PREVAIL OVER THE WEEKEND WITH A
WARMING TREND TAKING PLACE. ANOTHER COLD FRONT
WILL COME THROUGH DRY ON MONDAY WITH HIGH PRESSURE
REIGNING SUPREME THE REMAINDER OF THE FORECAST.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.

&&

AVIATION...05
Hazardous weather outlook, Oct 30, 5:04 AM CDT, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
504 AM CDT FRI OCT 30 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-311000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
504 AM CDT FRI OCT 30 2009

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY THROUGH THURSDAY...NO HAZARDS.

EXTENDED DISCUSSION...
DRY WEATHER WILL PREVAIL AS HIGH PRESSURE TAKES CONTROL OVER THE
AREA. A COUPLE DRY COLD FRONTS WILL PASS THROUGH THE AREA WITH
LITTLE FANFARE...ONE ON MONDAY AND A SECOND AROUND WEDNESDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 30, 8:21 AM CDTRiver Flood WarningTSAAdair18 hr
Oct 30, 8:29 AM CDTRiver Flood WarningTSALeFlore12 hr

Nearby

River Flood Warnings in Oklahoma, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.